# SDR SWAA2021071382683

- Difficulty date: February 19, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP; INBOARD TRAILING EDGE LOWER SURFACE HAS DISBOND. / REPAIRED PER SRM 57-53-01-2R-4 AND 51-70-10.
